×

zbMATH — the first resource for mathematics

Translation representations for the solution of the non-Euclidean wave equation. (English) Zbl 0425.35065
Commun. Pure Appl. Math. 32, 617-667 (1979); correction ibid. 33, 685 (1980).

MSC:
35L05 Wave equation
35C99 Representations of solutions to partial differential equations
35A22 Transform methods (e.g., integral transforms) applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] , and , Generalized Functions, Vol. 5, Academic Press, New York, 1966.
[2] Helgason, Acta Math. 113 pp 153– (1965)
[3] Lie Groups and Symmetric Spaces, Battelle Rencontres, Benjamin Pub. Co., New York, 1967.
[4] Helgason, I, Ann. Math. 98 pp 451– (1973)
[5] Harmonic analysis on homogeneous spaces, Proc Symposia in Pure Math., 26, Amer. Math. Soc. 1973, pp. 101–146.
[6] and , Scattering Theory, Academic Press, New York, 1967.
[7] Lax, Comm. Pure Appl. Math. 23 pp 409– (1970)
[8] and , Scattering Theory for Automorphic Functions, Annals of Math. Studies, No. 87, Princeton Univ. Press, 1976. · Zbl 0362.10022
[9] Ludwig, Comm. Pure Appl. Math. 19 pp 49– (1966)
[10] Pavlov, Seminar of the Steklov Mathematical Institute of Leningrad 27 pp 161– (1972)
[11] Semenov-Tian-Shansky, Math. U.S.S.R. Izv. 10 pp 535– (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.